# SDR QXEA2009033000201

- Difficulty date: March 24, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 17,832 hours, 14,772 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Intermittent
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - RUDDER TRIM ACTUATOR ONLY MOVED INTERMITTENTLY DURING CLIMBOUT, BUT SEEMED TO WORK NORMALLY FOR THE REMAINDER OF FLIGHT.  C/W OPERATIONAL TEST PER AMM TASK 27-22-00-710-801.  NO DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
